MAUDE Adverse Event Report: LIVANOVA USA INC THORACIC CATHETER

LIVANOVA USA INC THORACIC CATHETER
Model Number TC-XXXXX
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information were not provided.Attempts to identify the initial reporter are on-going.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
On march 05th, 2019, livanova usa inc has received by mail post a report (mw5084514) that a thoracic catheters, straight, 32 fr was not marked with manufacturer name and size, and drainage holes were not completely punched through.According to the received information, the device was replaced.There is no report of any patient injury.
 
Additional Manufacturer Narrative
Livanova was informed the complained device was not available for investigation.No photographic evidence and no other device belonging to the complained lot was available.A review of the dhr did not identify any deviation or non-conformity relevant with the case.As device investigation could not be performed, the claimed issue could not be confirmed.The subassembly of the claimed item is obtained by a livanova supplier and the supplier has been made aware of the case.Supplier manufacturing floor will be retrained on correct clustering of non-conforming material.Frequency of this type of event is low (one other similar case in the last 3 years).No other corrective action will be undertaken.Livanova will keep monitoring the market.Device not available.

Brand Name
THORACIC CATHETER
Common Device Name
THORACIC CATHETER
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada 80004
MDR Report Key8478756
Report Number1718850-2019-00009
Device Sequence Number11254305
Product Code DWF
UDI-Device Identifier00803622105975
UDI-Public(01)00803622105975(240)TC-10132(17)211130(10)1833100059
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2021
Device Model NumberTC-XXXXX
Device Catalogue NumberTC-10132
Device Lot Number1833100059
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1